# SDR REXA2015070200654

- Difficulty date: July 2, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N8972E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7972
- Aircraft time: 22,620 hours, 20,131 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Defective
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE DOOR & NOSE GEAR ON GEAR UP DISAGREE MASTER WARNING, NOSE GEAR STAYED DOWN &  LOCKED, MAIN GEAR WAS NORMAL.  REPLACED NLG SENSOR BRACKET.  REPLACED TARGET BRACKET & ADJUSTED SENSOR IAW 32-61-05.  REINSTALLED TOW COLLAR IAW PA 32-066C STEPS 1 -12.  COMPLETED GEAR SWINGS IAW 32-30-00.  ALL CHECKED GOOD.
